| Catalog Number |
2901-90098 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two everest locking screw inserter tips were damaged intra-operatively.The instruments repeatedly became unlocked and loosened during insertion.There were no adverse consequences to the patient and the procedure was completed successfully without surgical delay.This report represents the second of the two inserters.
Additional Manufacturer Narrative
Visual and functional inspection were performed.It was observed that the distal hexalobe tip of the screw inserter showed signs of wear.The screw inserter was able to engage with the screw as intended.No signs of tip disengagement was observed.Device and complaint history records were reviewed and no relevant manufacturing issues or similar complaints were identified.Since the reported issue was not confirmed, and the instrument functioned as intended, no root cause for the reported event could be determined.
Event or Problem Description
Additional Manufacturer Narrative
D.4 and d.9 were updated to reflect product return information.
Event or Problem Description